Real algebraic structures on topological spaces

Selman Akbulut; Henry C. King

Publications Mathématiques de l'IHÉS (1981)

  • Volume: 53, page 79-162
  • ISSN: 0073-8301

How to cite


Akbulut, Selman, and King, Henry C.. "Real algebraic structures on topological spaces." Publications Mathématiques de l'IHÉS 53 (1981): 79-162. <>.

author = {Akbulut, Selman, King, Henry C.},
journal = {Publications Mathématiques de l'IHÉS},
keywords = {PL manifold; stratified set; interior of A-space; real algebraic set},
language = {eng},
pages = {79-162},
publisher = {Institut des Hautes Études Scientifiques},
title = {Real algebraic structures on topological spaces},
url = {},
volume = {53},
year = {1981},

AU - Akbulut, Selman
AU - King, Henry C.
TI - Real algebraic structures on topological spaces
JO - Publications Mathématiques de l'IHÉS
PY - 1981
PB - Institut des Hautes Études Scientifiques
VL - 53
SP - 79
EP - 162
LA - eng
KW - PL manifold; stratified set; interior of A-space; real algebraic set
UR -
ER -


  1. [1] S. AKBULUT and H. KING, The topology of real algebraic sets with isolated singularities, to appear in Annals of Math. Zbl0494.57004
  2. [2] S. AKBULUT and H. KING, A topological characterization of two dimensional real algebraic sets, to appear. Zbl0434.57013
  3. [3] S. AKBULUT and L. TAYLOR, A topological resolution theorem, Publ. Math. I.H.E.S., 53 (1981), 163-196. Zbl0476.57008MR83e:57015
  4. [4] P. CONNER and E. FLOYD, Differentiable Periodic Maps, Ergebnisse der Mathematik, vol. 33, Springer, Berlin (1964). Zbl0125.40103MR31 #750
  5. [5] H. HIRONAKA, Resolution of singularities of an algebraic variety over a field of characteristic zero, Annals of Math., 79 (1964), 109-326. Zbl0122.38603MR33 #7333
  6. [6] E. SPANIER, Algebraic topology, McGraw-Hill, 1966. Zbl0145.43303MR35 #1007
  7. [7] D. SULLIVAN, Combinatorial Invariants of Analytic Spaces, Proceedings of Liverpool Singularities Symposium 1, Lecture notes in Mathematics, Vol. 192, Springer (1971), 165-168. Zbl0227.32005MR43 #4063
  8. [8] S. AKBULUT and H. KING, A relative Nash Theorem, to appear in Trans. Amer. Math. Soc. Zbl0491.57016

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.